MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO MIS 5.5MM CURVED ROD, TITANIUM ALLOY, 50MM LENGTH

GLOBUS MEDICAL, INC. CREO; CREO MIS 5.5MM CURVED ROD, TITANIUM ALLOY, 50MM LENGTH
Model Number 1134.7050
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned devices showed the screw heads to display extreme amounts of wear on exterior surfaces.The location of the damage observed indicates that the wear is very likely the result of the implant removal.The wear patterns on the rods show evidence of sliding; however, it cannot be determined if this occurred while implanted or during removal.The locking caps show areas of stripped anodizing, and the wear pattern on the bottom surface is inconsistent.The ring pattern around the outer diameter may indicate tightening of the locking cap while the screw head is not normalized to the rod.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done for two creo mis rods that were loose post-operatively.

Brand Name
CREO
Common Device Name
CREO MIS 5.5MM CURVED ROD, TITANIUM ALLOY, 50MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11952106
Report Number3004142400-2021-00108
Device Sequence Number3465243
Product Code MNH
UDI-Device Identifier00889095072181
UDI-Public00889095072181
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.7050
Device Lot NumberJNW238JC/JNW345RC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;